1. Home
  2. Over the Counter
  3. Pharmaceuticals
  4. Pain & Fever Relief
  5. Acetaminophen - 325 mg (100-ct)
Acetaminophen - 325 mg (100-ct)
Acetaminophen - 325 mg (100-ct)

Acetaminophen - 325 mg (100-ct)

Your Price: $2.09
(100 Tablets per Bottle) Regular strength pain reliever and fever reducer is aspirin-free.
Item Number: 18036
Availability:

Related Products

18029
$18.49
18036
$2.09
18038
$12.95
Aspirin-Free Pain Reliever/Pain Reliever. Temporary relieves minor aches and pains, as well as fever, due to headache, muscular ache, backache, minor pain of arthritis, the common cold, toothache, and premenstrual and menstrual cramps. Compare to the active ingredient in Regular Strength Tylenol.

Recently Viewed Items